# SDR WWMA9600083

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Reqd Service
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, THE AIRCRAFT BRAKES WERE NOT HOLDING.  MAINTENANCE BLED THE BRAKES IAW SAAB AMM 32-40, OPERATIONAL CHECKS WERE GOOD.
